# SDR DALA2019051803092

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1079294) DURING INSPECTION FOUND DENT FRAME ON BS 767 AND STR 24R AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON FRAME BST 767 AND BTW STR 23 AND 25RH AS PER ERA #577725-14 REV ORIGINAL AND PRI #577725-14 REV O, REV 1,REV 2 AND REV 3.
